# SDR AALA202305124467

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 67,263 hours, 33,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE IN BACK OF THE AIRCRAFT IS INOPERATIVE. MAINTENANCE REPLACED MEGAPHONE.
